# SDR A6WA202212228423

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 39,361 hours, 38,330 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4423
- Condition: Failed
- Location: Nr 3
- Part time: 31,176 hours, 30,638 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R WINDOW HEAT CAUTION MESSAGE IN FLIGHT. INFLIGHT SMELT ELECTRICAL  SMELL. C/W QRH MESSAGE CLEARED.  AIRCRAFT REMOVED FROM SERVICE.   FOUND RT WINDSHIELD HEAT CONTROLLER HAS BURNED SMELL, R&R RT WINDSHIELD HEAT CONTROLLER IAW AMM 30-41-01 PERFORMED RT WINDOW AND WINDSHIELD    ADJUSTMENT TEST IAW AMM 30-41-01 OPS CHECK GOOD.
